| Model Number |
324909 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd veo¿ insulin syringes with bd ultra-fine¿ needle plunger was difficult to move.The following information was provided by the initial reporter: consumer also reported that the plunger rod is difficult to move.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary : no samples including photos were returned therefore the complaint could not be confirmed and the root cause is undetermined.Due to the batch being unknown, no dhr review can be completed.H3 other text : see h10.